i have been taking sotalol for about 2 years now, 18 months ago one of the er doctors upped my morning dose from 80mg to 120 along with my 80mg pm, my pvc's are still there but manageable, i saw my cardiologist 2 months ago who suggested i did not need 120mg am and it was a very odd dose so to drop it back to 80mg,
i of course ignored him.
apart from that i have had major issues with dizziness, fatigue, nausea, feeling foggy, confused, head pressure, feeling basically crap every single morning for 6 months which coincides with me starting bp medication, i have had to live with stemetil daily just to survive the day
my doctor order brain ct, hearing test etc and all was normal.
when i saw him on wed he said he feels it is my am does of sotalol not agreeing with my bp meds and wanted me to also drop back to 80mg am, which i have done and its been great, not one dizzy spell, feeling ill, nothing, its been amazing, have not had stemetil for 2 days
my pvc's have increased 1000 fold, now every 5 seconds at times, if i had a gun id shoot myself
im not sure if its from no stemetil or what but i dont want to go back to 120mg am when ive had to doctors tell me its not a good dose and i dont want all the dizziness etc back
i do take mag phos 6x tissue salts but they dont seem to do much
will it take a while (how longish) for my body to readjust to the sotalol or what else am i to do ?